MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø50 TWO-HOLES

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø50 TWO-HOLES
Catalog Number 01.32.150DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 may 2018; lot 170134: (b)(4) items manufactured and released on 05 may 2017.Expiration date: 2022-04-23 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Amistem h ha coated std stem size 1 reference 01.18.131 (k093944); lot 148430: (b)(4) items manufactured and released on 31 march 2015.Expiration date: 2020-02-29; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cocr ball head 12/14 ø 32 size xxl +10.5 reference 01.25.025 (k072857); lot 162371: (b)(4) items manufactured and released on 05 july 2016.Expiration date: 2021-06-21; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event mpact flat pe hc liner ø32/d reference 01.32.3241hct (k103721); lot 171736: (b)(4) items manufactured and released on 28 july 2017.Expiration date: 2022-07-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with a similar reported event.
 
Event or Problem Description
The patient had a primary surgery on (b)(6) 2017.In (b)(6) 2017 came in due to signs of infection and the surgeon performed an i&d and swapped the head and liner.The pathogen is unknown.(b)(4).On (b)(6) 2018 the patient is being revised for infection [staphilococcus].The surgeon revised all components and implanted a spacer containing a medacta liner.The surgery was completed successfully.

Brand Name
MPACT ACETABULAR SHELL Ø50 TWO-HOLES
Common Device Name
ACETABULAR SHELL Ø50 TWO-HOLES
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7540699
Report Number3005180920-2018-00360
Device Sequence Number13921197
Product Code LPH
UDI-Device Identifier07630030810763
UDI-Public07630030810763
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2022
Device Catalogue Number01.32.150DH
Device Lot Number170134
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2018
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;